I saw a tv commercial about akathisia today, I don’t have it so I don’t really know but I know there are meds for it like Cogentin (benztropine) is the most common one I think
I take lamictal with my Latuda, it takes away my akathisia.
You might want to ask your doctor about prescribing you some Klonopin.
It helps with Akathisia.
I got severe akasthesia with risperadol. My doctor prescribed me propranolol, a beta blocker which also helps with anxiety. I take 25 mg 4-5 times a day. It virtually erased my akasthesia even though ive switched between APs ive kept taking it and the only time akasthesia bothers me is during class in my legs. It used to be so bad I could not sit i paced constantly and basically felt like i was drowning in some invisible, implacable discomfort that could not be pinned down. Try propranolol the only reason why you wouldnt be able to get it is if you have low blood pressure.
You might be describing restless leg syndrome. Restless leg syndrome is believed to be due to a dopamine disorder. It responds well to a dopamine agonist like Requip, Mirapex and Neupro.
In case of low iron levels, replacing iron and identifying the cause may also help. A new formulation of long-acting gabapentin (Horizant) also provides relief.
A brief exam by a doctor can help to identify the cause of your problrem and the proper treatment.
Here is a great video on this specific subject:
Latuda made me talk to myself
I used to take cloneazepam for it. Now I take a high dose of L-theanine. The l-theanine keeps it manageable for me.
Gabapentin or pregabalin both help me
I’ll have to look all these things up. Thank you for the help, everybody!
I just saw my general doctor. He prescribed me Propranalol. Hopefully this will help.
Good luck! Hope it works for you!
I have been able to avoid akithesia by taking benedryl and ambien with the latuda at 9:30 every night. I only experience akithesia if I dont feel full while taking it. So I try to eat enough to make me full so when I take Latuda I am not having the unbearable side effects.
meds are the answer. I had akathisia and I told my doc and she prescribed me a med for it. it went away. find meds
i use to have it but dont anymore, i think a good med that can relax you more and try to distract yourself with music/food/drink/magazine/game anything that you like basically that you can do to try and calm you down and stop you from being restless.
my med was called akineton retard. without meds there are no usefull tips.
Also my mom and his cousin used Akineton (Biperiden) for tremors.
Your best bet is probably to switch APs. There are meds like cogentin and proprananol that can help. They didn’t help me though. That’s why I say you may need to switch meds.
Try an ice bag or an ice block for each of your feet at night. Works wonders for me. It really takes the edge off and you can sleep.
No caffeine, sugar, or cigarettes probably. Go for a walk and have water.